2019
Том 71
№ 8

All Issues

Nguyen Sinh Bay

Articles: 1
Article (Ukrainian)

On the asymptotic equilibrium and asymptotic equivalence of differential equations in Banach spaces

Nguyen Minh Man, Nguyen Sinh Bay, Nguyen The Hoan

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 5. - pp. 626–635

We present some conditions for the asymptotic equilibrium of nonlinear differential equations and, in particular, a linear inhomogeneous equation in Banach spaces. We also discuss analogous problems for a linear equation with unbounded operator. Some obtained results are applied to problems of asymptotic equivalence.